Alert archive / Texas / Flash Flood Warnings in 2010

Flash Flood Warning 73, NWS Austin/San Antonio, TX

September 8, 20109 counties in Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Sep 8, 2010, 5:18 AM CDT for 9 counties in Texas. It was in force for 3 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 8, 2010, 5:18 AM CDT (10:18 UTC)
Expired
Sep 8, 2010, 8:15 AM CDT
In force
3 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
None

Counties Bandera County, TX, Bexar County, TX, Blanco County, TX, Comal County, TX, Frio County, TX, Guadalupe County, TX, Kendall County, TX, Kerr County, TX, Medina County, TX

The radar

The Austin/San Antonio radar (KEWX), 87 km from the middle of the area, began a volume at 10:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 8, 5:56 AM CDTFLASH FLOODNew Braunfels, TXTHE COUNTY ROAD CLOSURE WEBSITE REPORTS 10 ROADS CLOSED ACROSS PORTIONS OF COMAL COUNTY.
Sep 8, 8:00 AM CDTHEAVY RAIN 3.334 Wnw Boerne, TXCIBOLO CREEK UPSTREAM OF BOERNE HAS RISEN 6 FEET.
Sep 8, 8:15 AM CDTFLASH FLOOD3 N Marion, TXFM2538 CLOSED DUE TO FLOODING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 38 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 10.3 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2010-09-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 707 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2010-09-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -40 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
707 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
1066 m above ground
0-6 km bulk shear
2 kt
0-1 km storm-relative helicity
-40 m²/s²
0-3 km storm-relative helicity
-26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

036 
WGUS54 KEWX 081018
FFWEWX
TXC019-029-031-091-163-187-259-265-325-081315-
/O.NEW.KEWX.FF.W.0073.100908T1018Z-100908T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
518 AM CDT WED SEP 8 2010

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN BANDERA COUNTY...
  NORTHERN BEXAR COUNTY...
  SOUTH CENTRAL BLANCO COUNTY...
  COMAL COUNTY...
  NORTHWESTERN FRIO COUNTY...
  WEST CENTRAL GUADALUPE COUNTY...
  SOUTHERN KENDALL COUNTY...
  EXTREME SOUTHEASTERN KERR COUNTY...
  MEDINA COUNTY...

* UNTIL 815 AM CDT.

* AT 512 AM CDT...THE NATIONAL WEATHER SERVICE HAS DETERMINED THAT
  RAINFALL ESTIMATES FROM DOPPLER RADAR INDICATE FLASH FLOODING FROM
  A THUNDERSTORM OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING AREA INCLUDE THE NORTHWESTERN HALF OF THE 
  SAN ANTONIO METRO AREA.

BY 6 AM...THE HEAVIEST RAINFALL AMOUNTS ARE EXPECTED TO EXTEND FROM 
NEAR HONDO TO HELOTES...PIPE CREEK...AND BOERNE...WHERE 3-HOUR 
TOTALS OF 2 TO 4 INCHES ARE POSSIBLE. WIDESPREAD FLOODING AND 
NUMEROUS ROAD CLOSURES WILL CONTINUE OVER MUCH OF COMAL AND NORTHERN 
BEXAR COUNTIES THROUGH 7 AM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IT IS HARD TO RECOGNIZE THE DANGERS OF FLOODING AT NIGHT. IF FLOOD
WATERS RISE ACT QUICKLY. DO NOT STAY IN FLOOD PRONE AREAS.

&&

LAT...LON 2949 9941 3012 9843 2969 9791 2898 9941

$$
1 follow-up statement
131 
WGUS74 KEWX 081207
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
707 AM CDT WED SEP 8 2010

TXC019-029-031-091-163-187-259-265-325-081315-
/O.CON.KEWX.FF.W.0073.000000T0000Z-100908T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BLANCO TX-KERR TX-KENDALL TX-COMAL TX-BANDERA TX-GUADALUPE TX-
BEXAR TX-MEDINA TX-FRIO TX-
707 AM CDT WED SEP 8 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 AM CDT FOR
NORTHWESTERN FRIO...MEDINA...NORTHERN BEXAR...WEST CENTRAL
GUADALUPE...SOUTHEASTERN BANDERA...COMAL...SOUTHERN KENDALL...EXTREME
SOUTHEASTERN KERR AND SOUTH CENTRAL BLANCO COUNTIES...

AT 702 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A THUNDERSTORM PRODUCING FLASH FLOODING OVER THE WARNED AREA.

THE WARNED AREA COVERS THE NORTHERN TWO-THIRDS OF THE SAN ANTONIO 
METRO AREA...AND INCLUDES NEARBY AREAS ALONG I-35 AND THE AREA FROM 
HONDO TO LAKE MEDINA.

HEAVY RAINFALL RATES OF 1 TO 3 INCHES PER HOUR CONTINUE TO MOVE OVER 
THE COMMUNITIES OF HONDO...PIPE CREEK...AND BOERNE. ACROSS MUCH OF 
SAN ANTONIO...MODERATE RAINS OF ONE-HALF TO ONE INCH COULD PROLONG 
CONTINUED WIDESPREAD FLOODING ACROSS MUCH OF THE CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RUNOFF FROM HEAVY RAIN WILL FLOOD CREEKS, STREAMS, STREET
INTERSECTIONS, CULVERTS AND UNDERPASSES. LOW LYING PLACES THAT
NORMALLY FLOOD COULD BECOME DEATH TRAPS. DO NOT CROSS ANY FLOODED
AREA. TURN AROUND DON'T DROWN.

DO NOT DRIVE WHERE WATER COVERS THE ROAD. EVEN SUVS AND PICKUPS WILL
BE SWEPT AWAY BY AS LITTLE AS TWO FEET OF RUSHING WATER. TURN AROUND
DON'T DROWN.

&&

LAT...LON 2949 9941 3012 9843 2969 9791 2898 9941

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 8, 2:08 AM CDT, 3 hours 10 minutes earlier.

Area forecast discussion, Sep 8, 2:08 AM CDT, 3 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
208 AM CDT WED SEP 8 2010

.DISCUSSION...
LIFE THREATENING FLASH FLOOD EVENT CONTINUES TO UNFOLD THIS MORNING.
TRAINING CONVERGENCE LINE ASSOCIATED WITH HERMINE...NOW IN CENTRAL
TX...CONTINUING NEAR THE I35 CORRIDOR EARLY THIS MORNING AND
LIKELY TO CONTINUE THRU ABOUT 12Z BEFORE MODELS INDICATE A LET UP
BETWEEN 12Z AND 18Z. HAVE RECONFIGURED THE FLASH FLOOD WATCH TO
REMOVE THE 4 WESTERN MOST COUNTIES WHERE LITTLE RAIN HAS FALLEN
THUS FAR...AND EXPECTING MORE SPOTTY COVERAGE ON THE BACK SIDE OF
HERMINE. EVEN THOUGH HERMINE WILL CONTINUE TO MOVE NORTHWARD AWAY
FROM OUR AREA...AIRMASS WILL REMAIN VERY MOIST AND SUBJECT TO
ADDITIONAL DEVELOPMENT FROM HEATING THIS AFTERNOON...SO EXTENDED
THE FLASH FLOOD WATCH THRU 6 PM THIS AFTERNOON. ANY REDEVELOPMENT
THIS AFTERNOON OVER SATURATED SOILS WILL BE QUICK TO ADD TO
ONGOING FLOODING PROBLEMS.

BY TONIGHT AS THE REMAINS OF HERMINE MOVE INTO OK AND THE UPPER
RIDGE BEGINS TO BUILD WESTWARD INTO THE AREA...WILL SEE
DIMINISHING RAIN CHANCES OVERNIGHT INTO THURSDAY. THE UPPER RIDGE
WILL BE THE DOMINATE FEATURE FOR THE REMAINDER OF THIS WEEK INTO
NEXT WEEK. THERE COULD BE ISOLATED AIRMASS SHOWERS FROM HEATING ON
ANY GIVEN DAY...HOWEVER HAVE GONE WITH A MOSTLY DRY FORECAST WITH
HIGH TEMPERATURES NEAR OR SLIGHTLY ABOVE NORMALS...AND ABOVE
NORMAL MIN TEMPERATURES.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              86  78  92  78  94 /  80  30  20  10  10
AUSTIN BERGSTROM INTL AIRPORT  86  77  93  77  94 /  80  30  20  10  10
NEW BRAUNFELS MUNI AIRPORT     87  77  93  76  94 /  70  30  20  10  10
BURNET MUNI AIRPORT            83  75  90  76  90 /  70  30  20  10  10
DEL RIO INTL AIRPORT           90  76  93  76  95 /  20  10  10  10  10
GEORGETOWN MUNI AIRPORT        85  77  92  77  92 /  80  30  20  10  10
HONDO MUNI AIRPORT             87  76  92  77  93 /  60  30  20  10  10
SAN MARCOS MUNI AIRPORT        87  76  92  77  94 /  70  30  20  10  10
LA GRANGE - FAYETTE REGIONAL   85  77  91  78  92 /  80  30  20  10  10
SAN ANTONIO INTL AIRPORT       87  78  92  78  93 /  70  30  20  10  10
STINSON MUNI AIRPORT           87  77  93  78  94 /  70  30  20  10  10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR THE FOLLOWING
COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...
CALDWELL...COMAL...DE WITT...DIMMIT...FAYETTE...FRIO...GILLESPIE...
GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...LAVACA...
LEE...LLANO...MEDINA...REAL...TRAVIS...UVALDE...WILLIAMSON...
WILSON...ZAVALA.

&&

01/25
Hazardous weather outlook, Sep 8, 2:51 AM CDT, 2 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
251 AM CDT WED SEP 8 2010

TXZ171>173-183>194-202>209-217>225-228-091200-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
251 AM CDT WED SEP 8 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...WEDNESDAY...

THE THREAT FOR FLASH FLOODING AND RIVER FLOODING WILL CONTINUE.

REMNANTS OF TROPICAL DEPRESSION HERMINE WILL CONTINUE HIGH CHANCES
FOR SHOWERS AND THUNDERSTORMS ACROSS EASTERN PORTIONS OF SOUTH
CENTRAL TEXAS AND THE HILL COUNTRY THROUGH THIS AFTERNOON AND
EVENING. HEAVY RAIN WITH THESE STORMS WILL PRODUCE NEW RAINFALL
TOTALS OF 2 TO 4 INCHES TODAY...WITH ISOLATED TOTALS OF 6 INCHES OR
MORE POSSIBLE. THIS ADDITIONAL RAINFALL WILL BE ACROSS AREAS
WHICH HAVE RECEIVED ESTIMATED AMOUNTS OF UP TO 10 TO 15 INCHES ON
TUESDAY AND WILL CAUSE FLASH FLOODING. A FLASH FLOOD WATCH IN IS
EFFECT FOR ALMOST ALL OF SOUTH CENTRAL TEXAS AND THE HILL COUNTRY
UNTIL 6 PM.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

RAIN CHANCES WILL CONTINUE TO DECREASE EARLY THURSDAY MORNING.
HOWEVER...RIVER FLOODING WILL STILL BE POSSIBLE THROUGH THE NEXT
FEW DAYS DUE TO RUNOFF FROM HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER REPORTS WILL BE APPRECIATED THROUGH THIS EVENING.

In the hours before

Local storm report, Sep 8, 2:01 AM CDT, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
201 AM CDT WED SEP 08 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0158 AM     HEAVY RAIN       10 NNW AUSTIN           30.40N  97.80W
09/08/2010  M10.11 INCH      TRAVIS             TX   BROADCAST MEDIA

            NWS COOP RAIN GAUGE MEASURED 10.11 INCHES FOR THE
            CALENDAR DAY ON TUESDAY.

&&

EVENT NUMBER EWX1000486

SBS
Local storm report, Sep 8, 2:22 AM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
222 AM CDT WED SEP 08 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0221 AM     FLASH FLOOD      SAN ANTONIO             29.46N 98.51W
09/08/2010                   BEXAR              TX   EMERGENCY MNGR

            SEVERAL HIGH WATER RESCUES ONGOING THROUGHOUT SAN
            ANTONIO.

&&

MS
Local storm report, Sep 8, 2:40 AM CDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
240 AM CDT WED SEP 08 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0239 AM     FLASH FLOOD      GEORGETOWN              30.65N 97.69W
09/08/2010                   WILLIAMSON         TX   BROADCAST MEDIA

            INTERSTATE 35 CLOSED IN BOTH DIRECTIONS IN GEORGETOWN.

&&

MS
Local storm report, Sep 8, 3:37 AM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
337 AM CDT WED SEP 08 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0336 AM     FLASH FLOOD      ROUND ROCK              30.52N 97.67W
09/08/2010                   WILLIAMSON         TX   EMERGENCY MNGR

            NUMEROUS SHELTERS HAVE BEEN OPENED ACROSS THE COUNTY.
            SUBSTANTIAL FLOODING ALONG BRUSHY CREEK. APPROXIMATELY
            100 HOMES HAVE BEEN EVACUATED DUE TO HIGH WATER.

&&

MS
Local storm report, Sep 8, 4:37 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
437 AM CDT WED SEP 08 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 AM     FLASH FLOOD      SAN ANTONIO             29.42N  98.49W
09/08/2010                   BEXAR              TX   CITY OFFICIAL

            THE CITY REPORTS THAT 40 ROADS REMAIN CLOSED ACROSS SAN
            ANTONIO.

&&

EVENT NUMBER EWX1000487

PAY
Local storm report, Sep 8, 4:48 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
448 AM CDT WED SEP 08 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0446 AM     FLASH FLOOD      AUSTIN                  30.27N  97.74W
09/08/2010                   TRAVIS             TX   CITY OFFICIAL

            CITY OF AUSTIN AND TRAVIS COUNTY ROAD CLOSURE WEBSITE
            REPORTS 32 ROADS CLOSED ACROSS AUSTIN AND TRAVIS COUNTY.

&&

EVENT NUMBER EWX1000488

PAY

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 7:07 PM CDTAreal Flood AdvisoryEWXTravis, Williamson113 min
Sep 7, 7:24 PM CDTFlash Flood WarningEWXBastrop, Burnet, Travis, Williamson3 hr
Sep 7, 7:28 PM CDTTornado WarningEWXTravis, Williamson32 min
Sep 7, 7:41 PM CDTAreal Flood AdvisoryEWXBlanco, Burnet, Gillespie, Llano, Travis, Williamson109 min
Sep 7, 8:01 PM CDTTornado WarningEWXWilliamson14 min
Sep 7, 8:24 PM CDTAreal Flood AdvisoryEWXBexar, Burnet, Caldwell, Comal, Guadalupe, Hays and 2 more3 hr
Sep 7, 8:55 PM CDTFlash Flood WarningEWXBurnet, Caldwell, Comal, Guadalupe, Hays, Travis and 1 more3 hr
Sep 7, 9:33 PM CDTRiver Flood WarningEWXBexar, Wilson5 hr
Sep 7, 10:00 PM CDTFlash Flood WarningEWXCaldwell, Guadalupe, Wilson2 hr
Sep 7, 10:13 PM CDTFlash Flood WarningEWXBastrop, Caldwell, Travis, Williamson3 hr
Sep 7, 10:54 PM CDTRiver Flood WarningEWXTravis22 hr
Sep 7, 11:16 PM CDTFlash Flood WarningEWXBexar, Blanco, Comal, Guadalupe, Hays, Wilson3 hr
Sep 7, 11:43 PM CDTFlash Flood WarningEWXBurnet, Caldwell, Comal, Guadalupe, Hays, Travis and 1 more3 hr
Sep 7, 11:54 PM CDTFlash Flood WarningEWXAtascosa, Bexar, Frio, Medina111 min
Sep 8, 12:09 AM CDTRiver Flood WarningEWXWilliamson9 hr
Sep 8, 12:23 AM CDTFlash Flood WarningEWXBexar, Caldwell, Comal, Guadalupe, Hays, Wilson3 hr
Sep 8, 1:09 AM CDTFlash Flood WarningEWXBastrop, Blanco, Burnet, Caldwell, Comal, Guadalupe and 4 more8 hr
Sep 8, 1:13 AM CDTRiver Flood WarningEWXTravis6 hr
Sep 8, 1:13 AM CDTRiver Flood WarningEWXTravis20 hr
Sep 8, 1:18 AM CDTFlash Flood WarningEWXDeWitt, Fayette, Gonzales, Lavaca, Lee6 hr
Sep 8, 1:37 AM CDTFlash Flood WarningEWXAtascosa, Bexar, Blanco, Comal, Frio, Guadalupe and 3 more4 hr
Sep 8, 1:55 AM CDTRiver Flood WarningEWXBexar7 hr
Sep 8, 2:29 AM CDTAreal Flood AdvisoryEWXAtascosa, Dimmit, Frio, Medina, Uvalde, Zavala2 hr
Sep 8, 3:02 AM CDTRiver Flood WarningEWXBastrop18 hr
Sep 8, 3:02 AM CDTRiver Flood WarningEWXBastrop, Fayette18 hr
Sep 8, 3:02 AM CDTRiver Flood WarningEWXFayette18 hr
Sep 8, 3:07 AM CDTAreal Flood AdvisoryEWXBastrop, Fayette, Lee113 min
Sep 8, 4:07 AM CDTAreal Flood AdvisoryEWXBandera, Bexar, Blanco, Burnet, Gillespie, Kendall and 5 more113 min
Sep 8, 4:23 AM CDTAreal Flood AdvisoryEWXBastrop, Caldwell, DeWitt, Fayette, Gonzales, Guadalupe and 1 more112 min
Sep 8, 4:46 AM CDTRiver Flood WarningEWXComal, Guadalupe5 hr
Sep 8, 4:52 AM CDTRiver Flood WarningEWXComal, Guadalupe5 hr
Sep 8, 4:59 AM CDTRiver Flood WarningEWXBexar, Wilson40 hr
Sep 8, 5:48 AM CDTAreal Flood AdvisoryEWXFayette, Lee117 min
Sep 8, 6:01 AM CDTAreal Flood AdvisoryEWXBandera, Blanco, Burnet, Gillespie, Kendall, Kerr and 4 more119 min
Sep 8, 6:32 AM CDTFlash Flood WarningEWXBandera, Blanco, Burnet, Gillespie, Kendall, Kerr and 2 more2 hr
Sep 8, 7:15 AM CDTAreal Flood AdvisoryEWXBastrop, Caldwell, DeWitt, Fayette, Gonzales, Lavaca and 1 more2 hr
Sep 8, 8:00 AM CDTFlash Flood WarningEWXBandera, Bexar, Blanco, Comal, Frio, Hays and 3 more7 hr
Sep 8, 8:51 AM CDTFlash Flood WarningEWXBandera, Bastrop, Blanco, Burnet, Caldwell, Comal and 10 more5 hr
Sep 8, 9:26 AM CDTAreal Flood AdvisoryEWXFayette, Gonzales, Lavaca2 hr
Sep 8, 10:16 AM CDTRiver Flood WarningEWXBlanco10 hr
Sep 8, 10:40 AM CDTRiver Flood WarningEWXBexar5 hr
Sep 8, 11:33 AM CDTRiver Flood WarningEWXBexar21 hr
Sep 8, 11:55 AM CDTFlash Flood WarningEWXDeWitt, Fayette, Gonzales, Lavaca3 hr
Sep 8, 1:26 PM CDTRiver Flood WarningEWXBexar8 hr
Sep 8, 1:47 PM CDTFlash Flood WarningEWXBlanco, Burnet, Comal, Hays, Travis, Williamson118 min
Sep 8, 3:02 PM CDTAreal Flood AdvisoryEWXDeWitt, Fayette, Gonzales, Karnes, Lavaca3 hr
Sep 8, 5:04 PM CDTAreal Flood AdvisoryEWXBexar, Blanco, Burnet, Comal, Guadalupe, Hays and 3 more116 min
Sep 8, 5:36 PM CDTFlash Flood WarningEWXHays, Travis114 min
Sep 8, 5:44 PM CDTFlash Flood WarningEWXBexar, Comal, Guadalupe, Hays2 hr
Sep 8, 5:53 PM CDTRiver Flood WarningEWXKarnes4 hr
Sep 8, 5:53 PM CDTRiver Flood WarningEWXKarnes40 hr
Sep 8, 6:11 PM CDTFlash Flood WarningEWXAtascosa, Bexar, Frio, Medina94 min

Nearby

Flash Flood Warnings in Texas, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.